Alert archive / Arkansas / Flash Flood Warnings in 2016

Flash Flood Warning 43, NWS Shreveport, LA

March 10, 2016Union County, Arkansas

NWS Shreveport, LA issued this flash flood warning at Mar 10, 2016, 10:44 PM CST for Union County, Arkansas. It was in force for 44 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 10, 2016, 10:44 PM CST (04:44 UTC)
Expired
Mar 12, 2016, 6:15 PM CST
In force
44 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

County Union County, AR

The radar

The Shreveport radar (KSHV), 157 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 4.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

096 
WGUS54 KSHV 110444
FFWSHV
ARC139-111045-
/O.NEW.KSHV.FF.W.0043.160311T0444Z-160311T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1044 PM CST THU MAR 10 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...

* UNTIL 445 AM CST FRIDAY

* AT 1041 PM CST...LOCAL LAW ENFORCEMENT CONTINUES TO REPORT NUMEROUS
  COUNTY AND STATE ROADS UNDERWATER ACROSS MOST OF UNION COUNTY ARKANSAS. 
  WHILE THE RAINFALL HAS MOVED EAST OF THE REGION...RIVERS...LAKES AND
  CREEKS CONTINUE TO RISE FROM PREVIOUS EXCESSIVE RAINFALL ACROSS THE
  COUNTY WHERE UPWARDS OF 6 TO 10 INCHES HAS FALLEN. ADDITIONAL  
  RAINFALL WILL BE POSSIBLE DURING THE OVERNIGHT HOURS INTO FRIDAY 
  MORNING ACROSS THE COUNTY THAT WOULD ONLY PROLONG THE ALREADY SERIOUS
  FLOODING THREAT. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EL DORADO...SMACKOVER...NORPHLET...HUTTIG...JUNCTION CITY...STRONG...
  CALION...WESSON...LAWSON...URBANA...LAPILE...LISBON...MOUNT HOLLY...
  FELSENTHAL...LOCKHART...AURELLE...KENOVA...HILLSBORO...PIGEON HILL AND
  NEWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER FLOOD WATERS...MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO
PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3302 9299 3337 9298 3339 9276 3336 9268
      3337 9255 3332 9252 3332 9246 3329 9247
      3327 9244 3330 9235 3329 9236 3326 9232
      3328 9230 3325 9223 3321 9223 3321 9218
      3316 9217 3316 9211 3309 9213 3301 9207

$$

13
7 follow-up statements
926 
WGUS54 KSHV 111023
FFWSHV
ARC139-111645-
/O.EXT.KSHV.FF.W.0043.000000T0000Z-160311T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
423 AM CST FRI MAR 11 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...

* UNTIL 1045 AM CST FRIDAY
    
* AT 423 AM CDT...NUMEROUS ROADS REMAIN UNDERWATER ACROSS THE
  WARNING AREA. RIVERS...LAKES AND BAYOUS CONTINUE TO RISE FROM
  PREVIOUS EXCESSIVE RAINFALL. ADDITIONAL RAINFALL IS EXPECTED
  THROUGH DAYBREAK THAT COULD PROLONG THE ALREADY SERIOUS FLOODING
  THREAT. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EL DORADO...SMACKOVER...NORPHLET...HUTTIG...JUNCTION CITY...STRONG...
  CALION...WESSON...LAWSON...URBANA...LAPILE...LISBON...MOUNT HOLLY...
  FELSENTHAL...LOCKHART...AURELLE...KENOVA...HILLSBORO...PIGEON HILL AND
  NEWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3302 9299 3337 9298 3339 9276 3336 9268
      3337 9255 3332 9252 3332 9246 3329 9247
      3327 9244 3330 9235 3329 9236 3326 9232
      3328 9230 3325 9223 3321 9223 3321 9218
      3316 9217 3316 9211 3309 9213 3301 9207

$$

05
832 
WGUS54 KSHV 111638
FFWSHV
ARC139-112245-
/O.EXT.KSHV.FF.W.0043.000000T0000Z-160311T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1038 AM CST FRI MAR 11 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...

* UNTIL 445 PM CST FRIDAY

* AT 1035 AM CST...DOPPLER RADAR INDICATED LIGHT RAIN OVER THE AREA
  BUT MODERATE TO HEAVY RAIN WILL DEVELOP AND SPREAD ACROSS THE
  WARNED AREA. FLASH FLOODING IS EXPECTED TO CONTINUE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EL DORADO...SMACKOVER...NORPHLET...HUTTIG...JUNCTION CITY...STRONG...
  CALION...WESSON...LAWSON...URBANA...LAPILE...LISBON...MOUNT HOLLY...
  FELSENTHAL...LOCKHART...AURELLE...KENOVA...HILLSBORO...PIGEON HILL AND
  NEWELL.

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH WILL BE POSSIBLE
IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3302 9299 3337 9298 3339 9276 3336 9268
      3337 9255 3332 9252 3332 9246 3329 9247
      3327 9244 3330 9235 3329 9236 3326 9232
      3328 9230 3325 9223 3321 9223 3321 9218
      3316 9217 3316 9211 3309 9213 3301 9207

$$

06
385 
WGUS54 KSHV 112238
FFWSHV
ARC139-120245-
/O.EXT.KSHV.FF.W.0043.000000T0000Z-160312T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
438 PM CST FRI MAR 11 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...

* UNTIL 845 PM CST

* AT 435 PM CST...LOCAL LAW ENFORCEMENT CONTINUED TO REPORT NUMEROUS
  FLOODED OUT ROADS DUE TO ADDITIONAL LIGHT RAIN ON TOP OF THE
  SEVERAL INCHES THAT HAVE ALREADY FALLEN ACROSS THE COUNTY.
  EXPECT FLASH FLOODING TO CONTINUE FOR THE NEXT SEVERAL HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EL DORADO...SMACKOVER...NORPHLET...HUTTIG...JUNCTION CITY...STRONG...
  CALION...WESSON...LAWSON...URBANA...LAPILE...LISBON...MOUNT HOLLY...
  FELSENTHAL...LOCKHART...AURELLE...KENOVA...HILLSBORO...PIGEON HILL AND
  NEWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3302 9299 3337 9298 3339 9276 3336 9268
      3337 9255 3332 9252 3332 9246 3329 9247
      3327 9244 3330 9235 3329 9236 3326 9232
      3328 9230 3325 9223 3321 9223 3321 9218
      3316 9217 3316 9211 3309 9213 3301 9207

$$

19
636 
WGUS54 KSHV 120240
FFWSHV
ARC139-120645-
/O.EXT.KSHV.FF.W.0043.000000T0000Z-160312T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
840 PM CST FRI MAR 11 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...

* UNTIL 1245 AM CST

* AT 839 PM CST...LOCAL LAW ENFORCEMENT CONTINUED TO REPORT FLOODED
  OUT ROADS ACROSS THE WARNED AREA AND FLOODING IS EXPECTED TO
  CONTINUE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EL DORADO...SMACKOVER...NORPHLET...HUTTIG...JUNCTION CITY...STRONG...
  CALION...WESSON...LAWSON...URBANA...LAPILE...LISBON...MOUNT HOLLY...
  FELSENTHAL...LOCKHART...AURELLE...KENOVA...HILLSBORO...PIGEON HILL AND
  NEWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3302 9299 3337 9298 3339 9276 3336 9268
      3337 9255 3332 9252 3332 9246 3329 9247
      3327 9244 3330 9235 3329 9236 3326 9232
      3328 9230 3325 9223 3321 9223 3321 9218
      3316 9217 3316 9211 3309 9213 3301 9207

$$

19
191 
WGUS54 KSHV 120635
FFWSHV
ARC139-121245-
/O.EXT.KSHV.FF.W.0043.000000T0000Z-160312T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1235 AM CST SAT MAR 12 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...

* UNTIL 645 AM CST SATURDAY

* AT 1231 AM CST...LOCAL LAW ENFORCEMENT REPORTS THAT FLOODING
  ACROSS THE WARNED AREA CONTINUES. NUMEROUS ROADS REMAIN CLOSED DUE
  TO STANDING WATER. WITH ADDITIONAL RAINFALL EXPECTED ON SATURDAY,
  FLASH FLOODING REMAINS POSSIBLE ACROSS THE WARNED AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EL DORADO...SMACKOVER...NORPHLET...HUTTIG...JUNCTION CITY...STRONG...
  CALION...WESSON...LAWSON...URBANA...LAPILE...LISBON...MOUNT HOLLY...
  FELSENTHAL...LOCKHART...AURELLE...KENOVA...HILLSBORO...PIGEON HILL AND
  NEWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3302 9299 3337 9298 3339 9276 3336 9268
      3337 9255 3332 9252 3332 9246 3329 9247
      3327 9244 3330 9235 3329 9236 3326 9232
      3328 9230 3325 9223 3321 9223 3321 9218
      3316 9217 3316 9211 3309 9213 3301 9207

$$

05
571 
WGUS54 KSHV 121232
FFWSHV
ARC139-121845-
/O.EXT.KSHV.FF.W.0043.000000T0000Z-160312T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
632 AM CST SAT MAR 12 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...

* UNTIL 1245 PM CST SATURDAY

* AT 632 AM CST...FLOODING CONTINUES ACROSS THE WARNED AREA.
  NUMEROUS ROADS REMAIN CLOSED DUE TO STANDING WATER. WITH
  ADDITIONAL RAINFALL EXPECTED TODAY... FLASH FLOODING REMAINS
  POSSIBLE ACROSS THE WARNED AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EL DORADO...SMACKOVER...NORPHLET...HUTTIG...JUNCTION CITY...STRONG...
  CALION...WESSON...LAWSON...URBANA...LAPILE...LISBON...MOUNT HOLLY...
  FELSENTHAL...LOCKHART...AURELLE...KENOVA...HILLSBORO...PIGEON HILL AND
  NEWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3302 9299 3337 9298 3339 9276 3336 9268
      3337 9255 3332 9252 3332 9246 3329 9247
      3327 9244 3330 9235 3329 9236 3326 9232
      3328 9230 3325 9223 3321 9223 3321 9218
      3316 9217 3316 9211 3309 9213 3301 9207

$$

05
496 
WGUS54 KSHV 121838
FFWSHV
ARC139-130015-
/O.EXT.KSHV.FF.W.0043.000000T0000Z-160313T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1238 PM CST SAT MAR 12 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...

* UNTIL 615 PM CST

* AT 1229 PM CST...DOPPLER RADAR INDICATED NO RAIN OVER THE WARNED
  AREA...BUT ADDITIONAL RAINFALL WILL DEVELOP DURING THE AFTERNOON.
  FLASH FLOODING IS ALREADY OCCURRING DUE TO WATER RUNOFF FROM
  PREVIOUS RAIN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EL DORADO...SMACKOVER...NORPHLET...HUTTIG...JUNCTION CITY...STRONG...
  CALION...WESSON...LAWSON...URBANA...LAPILE...LISBON...MOUNT HOLLY...
  FELSENTHAL...LOCKHART...AURELLE...KENOVA...HILLSBORO...PIGEON HILL AND
  NEWELL.

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH WILL BE POSSIBLE
IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES. DO NOT DRIVE AROUND BARRICADES.

&&

LAT...LON 3302 9299 3337 9298 3339 9276 3336 9268
      3337 9255 3332 9252 3332 9246 3329 9247
      3327 9244 3330 9235 3329 9236 3326 9232
      3328 9230 3325 9223 3321 9223 3321 9218
      3316 9217 3316 9211 3309 9213 3301 9207

$$

06

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 10, 8:24 PM CST, 2 hours 20 minutes earlier.

Area forecast discussion, Mar 10, 8:24 PM CST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
824 PM CST THU MAR 10 2016

.DISCUSSION...
ENJOYING A WELL NEEDED BREAK FROM THE RAINFALL THIS EVENING AS OUR
REGION IS UNDER THE INFLUENCE OF SINKING AIR AND A MID LEVEL DRY
SLOT IN THE WAKE OF CONVECTION EARLIER TODAY. LATEST PROGS ARE IN
GOOD AGREEMENT WITH INCREASING PVA ALOFT DEVELOPING TO OUR SOUTH
LATER TONIGHT AND MOVING NORTHWARD TOWARDS THE I-20 CORRIDOR.
ATTM...IT APPEAR LIKE THE BEST LIFT AND DIVERGENCE ASSOCIATED WITH
THE INCREASING PVA WILL BE ACROSS OUR EASTERN HALF OR ACROSS
NORTHERN LOUISIANA AND EVENTUALLY S AR NEAR OR SHORTLY AFTER
SUNRISE FRIDAY MORNING. POPS ARE GENERALLY ALIGNED IN THIS
FASHION FOR THE REMAINDER OF THE NIGHT INTO FRIDAY AND FOR THIS
REASON WILL NOT MAKE ANY CHANGES TO THE POP FORECAST OR THE
CURRENT FFA WHICH RUNS THROUGH FRIDAY AFTN.

TEMPERATURES ARE HOWEVER VERY NEAR FCST LOWS ACROSS OUR SE AND
EASTERN ZONES SO LOWERED TEMPS A FEW DEGREES ACROSS THESE
LOCATIONS.

OTHER CHANGES INCLUDED A SLIGHT ADJUSTMENT IN DEWPOINTS TO MIMIC
CURRENT AND FCST TRENDS...OTHERWISE NO OTHER NECESSARY CHANGES
WERE NEEDED.

UPDATED PACKAGE WILL BE OUT SHORTLY...13.

&&

.PREV DISCUSSION... /ISSUED 715 PM CST THU MAR 10 2016/

AVIATION...

DRY SLOTTING ACROSS THE AREA HAS ALLOWED FOR A NICE BREAK IN THE RAIN
ACROSS THE AREA THIS EVENING. MVFR/VFR CIGS ARE BEING OBSERVED
ACROSS MUCH OF THE AREA THIS EVENING...EXCEPT AT KMLU AND KELD
WHERE IFR CIGS ARE BEING OBSERVED. CIGS ARE EXPECTED TO RETURN
BACK TO IFR AREAWIDE AFTER 06Z...AS SHRA/TSRA ACTIVITY RETURNS TO
THE AREA AS WELL. LOW CIGS AND BR WILL PREVAIL DURING THE MORNING
HOURS...WITH CONDITIONS IMPROVING AS WE REACH THE 18Z TAF
ISSUANCE TIME.

ELEVEN

PREVIOUS POINT TEMPS/POPS...
SHV  63  72  60  72 /  80  90  50  50
MLU  65  73  63  72 /  80  90  70  60
DEQ  56  64  56  70 /  60  90  70  50
TXK  57  66  58  71 /  60  90  60  50
ELD  60  68  60  71 /  80  90  70  60
TYR  60  70  57  71 /  60  70  50  40
GGG  61  70  58  72 /  60  80  50  50
LFK  65  74  58  74 /  60  70  40  40

SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR ARZ071>073.

LA...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR LAZ001>006-
     010>014-017>022.

OK...NONE.
TX...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR TXZ126-138-151-
     153-166-167.

ELEVEN/13
Hazardous weather outlook, Mar 10, 8:39 PM CST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
839 PM CST THU MAR 10 2016

ARZ071>073-LAZ001>006-010>014-017>022-TXZ126-138-151-153-166-167-
111200-
LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-
WINN-GRANT-CALDWELL-LA SALLE-MARION-HARRISON-PANOLA-SHELBY-
SAN AUGUSTINE-
839 PM CST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT...

SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE ONCE AGAIN LATE
TONIGHT INTO THE DAWN HOURS FRIDAY ACROSS THE REGION. THIS
RAINFALL COULD BE MODERATE TO HEAVY AT TIMES AND COULD RESULT IN
ADDED RUNOFF TO ALREADY SWOLLEN LAKES...RIVERS...CREEKS AND BAYOUS
ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO AT LEAST
FRIDAY AFTERNOON. ALTHOUGH THE HEAVY RAIN WILL BECOME LESS
WIDESPREAD...SCATTERED THUNDERSTORMS WITH EVEN BRIEF HEAVY RAIN...
MAY BE ENOUGH TO PERPETUATE ONGOING AREAS OF FLOODING. THE UPPER
LOW PRESSURE SYSTEM BRINGING THE SHOWERS AND THUNDERSTORMS TO THE
AREA...WILL FINALLY MOVE TO THE EAST BY LATE IN THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

NO FURTHER ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR
RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THROUGH
TONIGHT.

ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-124-125-136-137-
149-150-152-165-111200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-SMITH-
GREGG-CHEROKEE-RUSK-NACOGDOCHES-ANGELINA-
839 PM CST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

WHILE ADDITIONAL RAINFALL IS FORECAST TO DEVELOP LATE TONIGHT
TOWARDS THE DAWN HOURS FRIDAY MORNING...THE RAINFALL SHOULD NOT BE
SUFFICIENT ENOUGH TO RESULT IN ADDITIONAL FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THE THREAT FOR FLASH FLOODING SHOULD BE EAST OF THE REGION THROUGH
FRIDAY AFTERNOON. EXPECT MORE IN THE WAY OF SCATTERED SHOWERS AND
THUNDERSTORMS THROUGH AT LEAST SUNDAY BEFORE WE BEGIN TO LOSE THE
EFFECTS OF THE UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

NO FURTHER ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR
RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THROUGH
TONIGHT.

13

In the hours before

Local storm report, Mar 10, 6:31 PM CST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
631 PM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      7 ESE WINNFIELD         31.90N  92.53W
03/10/2016                   WINN               LA   LAW ENFORCEMENT

            HIGH WATER RESCUE CONDUCTED ON PARKER LONG JR. ROAD.

&&

EVENT NUMBER SHV1600175

20
Local storm report, Mar 10, 7:11 PM CST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
711 PM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      8 WSW CLAIBORNE         32.52N  92.33W
03/09/2016                   OUACHITA           LA   BROADCAST MEDIA

            *** 1 FATAL *** 22 YR OLD MALE DROWNED WHEN THE VEHICLE
            HE WAS DRIVING WAS SWEPT OFF THE ROAD BY FLOODWATERS.

&&

EVENT NUMBER SHV1600176

20

Nearby

Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.